On a regularisation of a nonlinear differential equation related to the non-homogeneous airy equation

Galina Filipuk, Thomas Kecker, Federico Zullo

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Downloads (Pure)

Abstract

In this paper we study a nonlinear differential equation related to a non-homogeneous Airy equation. The linear equation has two families of solutions. We apply a procedure of resolution of points of indeterminacy to a system of first order differential equations equivalent to the nonlinear equation and study how the corresponding families of solutions are transformed.
Original languageEnglish
Title of host publicationProceedings of the Conference Contemporary Mathematics in Kielce 2020, February 24-27 2021
PublisherSciendo
Pages99-106
Number of pages8
ISBN (Electronic)9788366675360
ISBN (Print)9788366675360
DOIs
Publication statusEarly online - 7 Oct 2021
EventContemporary Mathematics in Kielce 2020 - Jan Kochanowski University, Kielce, Poland
Duration: 24 Feb 202127 Feb 2021

Conference

ConferenceContemporary Mathematics in Kielce 2020
Country/TerritoryPoland
CityKielce
Period24/02/2127/02/21

Fingerprint

Dive into the research topics of 'On a regularisation of a nonlinear differential equation related to the non-homogeneous airy equation'. Together they form a unique fingerprint.

Cite this